Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rashes, itching. Taken Avil and Dexa. What is the reason?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Hi, I got some rashes with itching sensationtwo days back and went to a general doctor. It was suspected as allergic to insect bite or food and was given injection Avil and Dexa, 2cc. The rashes went off in a hours time . But got the same problem in the evening. Im taking table Allercet 1-0-1.Doctor has given this for 3 days. The rashes are still there on 2nd day. Can you advise what is the reason and if it will get ok after 3 days of medication. There is no change in the food that was taken recently.
Posted Wed, 19 Sep 2012 in Skin Rash
Answered by Dr. Prasad Akole 38 hours later
Dear friend,

Thanks for posting your query.

Can you describe the rash well here?
Was it raised, reddish? Any particular distribution on the body?
Was there any fever?

Since they got better with avil and dexa, they are likely allergic.
But if the allergen (the one causing the allergy)is still present, they may persist till it is removed.
Are the rashes lesser with allercet?
What all things contacted the area involved?

Try to look for any particular thing precipitating the rash and avoid if found.

You could continue oral steroid (dexa) 2 times a day or so under doctor's guidance.
The rash should disappear. Continuing allercet (an anti allergic) is ok.
Keep a watch for breathlessness, hoarseness, facial swelling, giddiness etc.(signs of widespread allergy).

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.

Good Luck!

May I request for your rating and review of this answer before you close the query? (Now or after any follow up questions are answered)

Thank you!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor